# SDR SWIA200515809

- Difficulty date: November 6, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 22,742 hours, 32,806 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 451
- Condition: Malfunctioned
- Location: Elevator
- Part time: 10,546 hours, 15,873 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLIGHT RESISTANCE AND RUBBING SOUND FROM CAPT SIDE WHEN YOKE IS EXERCISED FWD AND AFT.  REPLACED ELEVATOR SERVO IAW MM 22-10-05.  OPERATIONAL CHECK GOOD.
